Alert archive / Texas / Special Weather Statements in 2013

Special Weather Statement, NWS Amarillo, TX

June 19, 2013Armstrong County, Randall County, Texas

NWS Amarillo, TX issued this special weather statement at Jun 19, 2013, 7:49 PM CDT for Armstrong County, Randall County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2013, 7:49 PM CDT (00:49 UTC)
Expired
Jun 19, 2013, 8:45 PM CDT
In force
56 min
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 26 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1702 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WWUS84 KAMA 200049
SPSAMA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
749 PM CDT WED JUN 19 2013

TXZ016>018-200145-
ARMSTRONG TX-DEAF SMITH TX-RANDALL TX-
749 PM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...CENTRAL
RANDALL AND EXTREME EASTERN DEAF SMITH COUNTIES UNTIL 845 PM CDT...

AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF UMBARGER...OR 10 MILES NORTHWEST
OF CANYON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANYON...             PALO DURO CANYON...   LAKE TANGLEWOOD...
  TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 117.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3504 10132 3478 10140 3498 10219 3516 10214
TIME...MOT...LOC 0050Z 283DEG 27KT 3504 10204

$$

SCHNEIDER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:25 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 19, 6:25 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
625 PM CDT WED JUN 19 2013

.UPDATE...
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE SOUTHWEST AND SOUTH
CENTRAL TX PANHANDLE THROUGH 1 AM CDT. BIGGEST QUESTION AT THIS POINT IS
HOW WELL SEVERE STORMS WILL BE ABLE TO SUSTAIN THEMSELVES AS THEY
PROGRESS FARTHER EAST/NORTHEAST OF THE OUTFLOW BOUNDARY FROM EARLIER
DAY MCS...ENCOUNTERING A MUCH MORE STRONGLY CAPPED ATMOSPHERE
CHARACTERIZED BY INCREASING MLCIN VALUES OVER THE PAST FEW HOURS. IF
STORMS ARE ABLE TO OVERCOME THESE HIGHER MLCIN VALUES...INSTABILITY
/MLCAPE 1500-2500 J/KG/ AND DEEP LAYER SHEAR /40-50KT/ ARE VERY
FAVORABLE FOR SUPERCELLS AND AN ATTENDANT SEVERE WEATHER THREAT.
HOWEVER...THIS MORE STABLE LAYER MAY BE TOUGH TO OVERCOME...WITH
EARLY INDICATIONS SHOWING THE STORM EAST OF TUCUMCARI WEAKENING AS IT
ENCOUNTERS THIS MUCH MORE STRONGLY CAPPED ENVIRONMENT EAST OF THE
OUTFLOW. TIME WILL ULTIMATELY TELL IF THIS TREND HOLDS...BUT THE
POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS IS CERTAINLY THERE IF
STORMS DO PENETRATE THE STABLE LAYER.

KB

&&

.AVIATION...
00Z TAFS...THUNDERSTORMS MAY IMPACT THE KAMA TERMINAL THIS EVENING IF
THEY HOLD TOGETHER OUT OF EASTERN NM...AND WILL COVER THIS POTENTIAL
WITH A TEMPO GROUP THROUGH 04Z. THUNDERSTORM CHANCES ARE MUCH LESS AT
KDHT AND KGUY AND WILL OMIT ANY MENTION FROM THE TAFS. OUTSIDE OF ANY
THUNDERSTORMS...VFR CONDITIONS ARE ANTICIPATED. GUSTY SOUTHEAST WINDS
WILL DISSIPATE SOME AROUND SUNSET...BUT SOME GUSTS MAY PERSIST
OVERNIGHT AT KAMA. SOUTH/SOUTHWEST WINDS WILL PICK UP AGAIN AROUND
14Z THURSDAY...WITH GUSTS NEAR 30 KTS FOR MOST OF THE DAY.

SCHNEIDER/KB

&&

.PREV DISCUSSION... /ISSUED 328 PM CDT WED JUN 19 2013/

DISCUSSION...
MORNING CONVECTION HAS HELPED TO STABILIZE THE TEXAS AND OKLAHOMA
PANHANDLES WHICH COULD KEEP PRECIPITATION CHANCES LIMITED THIS
EVENING AND TONIGHT.

CONVECTION IS ALREADY BEGINNING TO DEVELOP OVER THE NEW MEXICO
MOUNTAINS THIS AFTERNOON. THE OUTFLOW FROM OUR STORMS THIS MORNING
HAS PROGRESSED INTO THE EASTERN NEW MEXICO PLAINS BEFORE LOSING
FORWARD MOMENTUM. THE RUC HRRR HAS BEEN ADVERTISING THAT CONVECTION
WOULD DEVELOP ALONG THE WESTERN EXTENT OF THE OUTFLOW AND COMBINE
WITH STORMS OVER NEW MEXICO BEFORE MOVING ACROSS THE CENTRAL AND
SOUTHERN PANHANDLES. HOWEVER...THE RUC HRRR HAS CONSISTENTLY SHOWN
THE MCS OVER NORTHWESTERN TEXAS TAKING A MUCH FURTHER EAST TRACK
WHILE NOT PROGRESSING THE WESTERN OUTFLOW FAR ENOUGH WEST. THIS
ARGUES THAT IF CONVECTION DOES FORM ALONG THE WESTERN OUTFLOW IT
WILL HAVE TO STRUGGLE AGAINST THE OUTFLOW PROGRESS EASTWARD ENOUGH TO
REACH THE PANHANDLES. HAVE KEPT POPS LOW AND USED AREAL QUANTIFIERS
FOR THIS AFTERNOON THROUGH TONIGHT.

IF THE STORMS OVER NEW MEXICO CAN OBTAIN STRONG COLD POOLS THEN THEY
COULD OVERTAKE THE OUTFLOW AND TAP INTO ELEVATED INSTABILITY AS THEY
MOVE INTO THE WESTERN TEXAS AND OKLAHOMA PANHANDLES. STRONG TO
SEVERE STORMS MAY BE POSSIBLE IF THIS HAPPENS WITH HAIL AND DAMAGING
WINDS AS THE PRIMARY SEVERE HAZARDS. ALSO GIVEN AMPLE PWATS
ACROSS THE AREA...1.0 TO 1.2 INCHES...ANY STORM THAT MOVES INTO THE
TEXAS OR OKLAHOMA PANHANDLE WILL HAVE A HEAVY RAIN POTENTIAL THAT
COULD LEAD TO FLOODING AND FLASH FLOODING CONCERNS.

ANY CONVECTIVE ACTIVITY THAT OCCURS ACROSS THE PANHANDLES THIS
AFTERNOON/EVENING SHOULD DIMINISH AFTER MIDNIGHT. SATURDAY WILL SEE
THE RIDGE AXIS SHIFT TO THE EAST OF THE PANHANDLES AND OPEN UP THE
WESTERN PANHANDLES TO ANOTHER CHANCE FOR PRECIPITATION DURING THE
AFTERNOON AND EVENING HOURS. WITH CAPE VALUES OF 1500 TO 2500 J/KG
BUT WEAK DEEP LAYER SHEAR COULD LEAD TO A FEW STORMS BRIEFLY PULSING
TO STRONG TO SEVERE LEVELS THEN COLLAPSING. THIS WILL KEEP THE RISK
FOR DAMAGING WINDS AND HAIL AS THE PRIMARY HAZARDS. FRIDAY AFTERNOON
WILL BE SIMILAR TO THURSDAY/S WITH DECENT CAPE VALUES BUT VERY WEAK
DEEP LAYER SHEAR. STRONG TO BRIEFLY SEVERE STORMS WILL ONCE AGAIN BE
POSSIBLE FOR THE WESTERN TEXAS AND OKLAHOMA PANHANDLES.

SATURDAY THROUGH EARLY NEXT WEEK...WILL SEE THE RIDGE AXIS BUILD
BACK OVER THE PANHANDLES TO KEEP PRECIPITATION CHANCES LIMITED.

FIRE WEATHER...
NEITHER ELEVATED NOR FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE
NEXT 7 DAYS GIVEN THE RECENT WETTING RAINS.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

11/08
Hazardous weather outlook, Jun 19, 6:08 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
608 PM CDT WED JUN 19 2013

OKZ001>003-TXZ001>020-201100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
608 PM CDT WED JUN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE
PANHANDLES TONIGHT...WITH THE RELATIVELY HIGHER CHANCES ACROSS THE
SOUTHWEST AND SOUTH CENTRAL TEXAS PANHANDLE WHERE A SEVERE
THUNDERSTORM WATCH IS IN EFFECT THROUGH 1 AM CDT. LARGE HAIL UP TO
TWO INCHES IN DIAMETER AND WIND GUSTS TO 70 MPH WILL BE THE PRIMARY
HAZARDS WITH THESE STORMS. LOCALLY HEAVY RAIN WILL ALSO BE
POSSIBLE...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN
TEXAS AND OKLAHOMA PANHANDLES DURING THE AFTERNOON AND EVENING HOURS
THURSDAY AND FRIDAY. A FEW OF THESE STORMS COULD BECOME STRONG TO
MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS THE PRIMARY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT MAINLY ACROSS THE SOUTHWEST
AND SOUTH CENTRAL TEXAS PANHANDLE.

KB

In the hours before

Local storm report, Jun 19, 2:52 PM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
252 PM CDT WED JUN 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     TSTM WND GST     10 E STRATFORD          36.34N 101.89W
06/19/2013  E60 MPH          SHERMAN            TX   TRAINED SPOTTER

            SPOTTER SAYS HE WAS NEARLY BLOWN OFF THE ROAD AND
            ESTIMATED WINDS TO BE GREATER THAN 60 MPH.

0105 AM     TSTM WND GST     ADAMS                   36.75N 101.08W
06/19/2013  E60 MPH          TEXAS              OK   EMERGENCY MNGR

            ESTIMATED 60 MPH WINDS IN ADAMS AND AT LEAST QUARTER
            SIZE HAIL

0450 AM     TSTM WND DMG     5 W DARROUZETT          36.45N 100.42W
06/19/2013                   LIPSCOMB           TX   BROADCAST MEDIA

            PUBLIC REPORTED APPROXIMATELY 10 POWER POLES DOWN WEST
            OF DARROUZETT WITH POWER OUT AT DARROUZETT AND FOLLETT.

0613 AM     HAIL             4 S SKELLYTOWN          35.52N 101.17W
06/19/2013  E1.75 INCH       CARSON             TX   TRAINED SPOTTER

0620 AM     TSTM WND DMG     SKELLYTOWN              35.57N 101.17W
06/19/2013                   CARSON             TX   PUBLIC

            TRAMPOLINE WAS LIFTED ONTO POWER LINES.

0816 AM     FLASH FLOOD      6 NW CLARENDON          35.00N 100.97W
06/19/2013                   DONLEY             TX   LAW ENFORCEMENT

            ONE CAR SWEPT FROM HIGHWAY 287 NORTHWEST OF CLARENDON

0825 AM     FLASH FLOOD      CLARENDON               34.94N 100.89W
06/19/2013                   DONLEY             TX   TRAINED SPOTTER

            FLASH FLOODING AT KOOGLE STREET AND HIGHWAY 287 IN
            CLARENDON.

0830 AM     FLASH FLOOD      3 N PANHANDLE           35.39N 101.38W
06/19/2013                   CARSON             TX   PUBLIC

            STRANDED MOTORISTS 3 MILES NORTH OF PANHANDLE IN 3 TO 4
            FEET OF FLOOD WATER.

0945 AM     FLASH FLOOD      4 WNW PANHANDLE         35.37N 101.45W
06/19/2013                   CARSON             TX   EMERGENCY MNGR

            HIGH WATER RESCUE ON COUNTY ROAD 293 BETWEEN COUNTY
            ROADS J AND H.

1000 AM     FLASH FLOOD      WHITE DEER              35.43N 101.17W
06/19/2013                   CARSON             TX   EMERGENCY MNGR

            WATER COVERING COUNTY ROAD 294 IN SPOTS NORTH AND SOUTH
            OF WHITE DEER BETWEEN COUNTY ROAD 13 AND COUNTY ROAD 21.

1030 AM     FLASH FLOOD      CLAUDE                  35.11N 101.36W
06/19/2013                   ARMSTRONG          TX   EMERGENCY MNGR

            WATER COVERING THE INTERSECTIONS OF ANDRUS STREET AND
            5TH AS WELL AS GOODNIGHT STREET AND 2ND IN CLAUDE.

1030 AM     FLASH FLOOD      3 S CLAUDE              35.06N 101.36W
06/19/2013                   ARMSTRONG          TX   EMERGENCY MNGR

            WATER COMPLETELY COVERING HIGHWAY 207 NEAR THE HOTEL
            ROAD EXIT SOUTH OF CLAUDE.

1039 AM     FLASH FLOOD      3 NW CLARENDON          34.97N 100.93W
06/19/2013                   DONLEY             TX   TX DOT

            FM 3257 IS CLOSED IN DONLEY COUNTY NORTHWEST OF
            CLARENDON. WATER COVERING THE ROAD 150 YARDS WIDE AND 3
            FEET DEEP.

1110 AM     FLASH FLOOD      4 WNW PANHANDLE         35.37N 101.45W
06/19/2013                   CARSON             TX   EMERGENCY MNGR

            COUNTY ROAD 293 BETWEEN COUNTY ROAD J AND COUNTY ROAD H
            CLOSED DUE TO WATER OVER THE ROAD.

&&

EVENT NUMBER AMA1300648 AMA1300654 AMA1300650 AMA1300649 AMA1300651
AMA1300652 AMA1300653 AMA1300655 AMA1300658 AMA1300659 AMA1300660
AMA1300661 AMA1300656 AMA1300657

LG
Special weather statement, Jun 19, 6:26 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT WED JUN 19 2013

TXZ011-016-200030-
DEAF SMITH TX-OLDHAM TX-
626 PM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OLDHAM AND NORTHERN DEAF
SMITH COUNTIES UNTIL 730 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF GLENRIO...OR 28 MILES SOUTH OF
NARA VISA...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               WILDORADO...          SIMMS...
  GLENRIO...            ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 48.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3542 10305 3543 10304 3533 10223 3529 10223
      3496 10223 3500 10305
TIME...MOT...LOC 2325Z 271DEG 34KT 3520 10309

SCHNEIDER
Special weather statement, Jun 19, 7:19 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CDT WED JUN 19 2013

TXZ016-017-200045-
DEAF SMITH TX-RANDALL TX-
719 PM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RANDALL AND SOUTHEASTERN
DEAF SMITH COUNTIES UNTIL 745 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF SUMMERFIELD...OR 13 MILES
WEST OF HEREFORD...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD...           DAWN...               BUFFALO LAKE...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 99.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3474 10245 3480 10274 3498 10271 3488 10172
      3474 10175
TIME...MOT...LOC 0019Z 280DEG 35KT 3487 10261

SCHNEIDER
Special weather statement, Jun 19, 7:20 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
720 PM CDT WED JUN 19 2013

TXZ011>013-016-017-200115-
CARSON TX-DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
720 PM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARSON...
NORTHWESTERN RANDALL...SOUTHERN POTTER...SOUTHEASTERN OLDHAM AND
EXTREME NORTHEASTERN DEAF SMITH COUNTIES UNTIL 815 PM CDT...

AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF BUSHLAND...OR 17 MILES WEST
OF AMARILLO...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  AMARILLO...           BUSHLAND...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 121 AND 123.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 53 AND 83.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3547 10165 3521 10156 3512 10218 3529 10224
TIME...MOT...LOC 0021Z 254DEG 17KT 3523 10210

SCHNEIDER
Special weather statement, Jun 19, 7:49 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
749 PM CDT WED JUN 19 2013

TXZ016>018-200145-
ARMSTRONG TX-DEAF SMITH TX-RANDALL TX-
749 PM CDT WED JUN 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...CENTRAL
RANDALL AND EXTREME EASTERN DEAF SMITH COUNTIES UNTIL 845 PM CDT...

AT 745 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF UMBARGER...OR 10 MILES NORTHWEST
OF CANYON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CANYON...             PALO DURO CANYON...   LAKE TANGLEWOOD...
  TIMBERCREEK CANYON...

THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 101 AND 117.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3504 10132 3478 10140 3498 10219 3516 10214
TIME...MOT...LOC 0050Z 283DEG 27KT 3504 10204

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:19 PM CDTSpecial Weather StatementAMADeaf Smith26 min
Jun 19, 7:20 PM CDTSpecial Weather StatementAMAPotter55 min
Jun 20, 4:51 PM CDTSpecial Weather StatementAMAOldham54 min
Jun 20, 6:57 PM CDTSpecial Weather StatementAMARandall63 min

Nearby

Special Weather Statements in Texas, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.